Arkiv för Matematik

  • Ark. Mat.
  • Volume 50, Number 1 (2012), 135-164.

Residue currents associated with weakly holomorphic functions

Richard Lärkäng

Full-text: Open access


We construct Coleff–Herrera products and Bochner–Martinelli type residue currents associated with a tuple f of weakly holomorphic functions, and show that these currents satisfy basic properties from the (strongly) holomorphic case. This include the transformation law, the Poincaré–Lelong formula and the equivalence of the Coleff–Herrera product and the Bochner–Martinelli type residue current associated with f when f defines a complete intersection.

Article information

Ark. Mat., Volume 50, Number 1 (2012), 135-164.

Received: 26 November 2009
Revised: 17 August 2010
First available in Project Euclid: 31 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

2011 © Institut Mittag-Leffler


Lärkäng, Richard. Residue currents associated with weakly holomorphic functions. Ark. Mat. 50 (2012), no. 1, 135--164. doi:10.1007/s11512-010-0141-1.

Export citation


  • Andersson, M., Residue currents and ideals of holomorphic functions, Bull. Sci. Math. 128 (2004), 481–512.
  • Andersson, M., Uniqueness and factorization of Coleff–Herrera currents, Ann. Fac. Sci. Toulouse Math. 18 (2009), 651–661.
  • Andersson, M. and Wulcan, E., Residue currents with prescribed annihilator ideals, Ann. Sc. École Norm. Super. 40 (2007), 985–1007.
  • Andersson, M. and Wulcan, E., Decomposition of residue currents, J. Reine Angew. Math. 638 (2010), 103–118.
  • Aroca, J. M., Hironaka, H. and Vicente, J. L., Desingularization Theorems, Memorias Mat. Inst. Jorge Juan, Madrid, 1975.
  • Atiyah, M. F., Resolution of singularities and division of distributions, Comm. Pure Appl. Math. 23 (1970), 145–150.
  • Berenstein, C. A., Gay, R., Vidras, A. and Yger, A., Residue Currents and Bézout Identities, Progr. Math. 114, Birkhäuser, Basel, 1993.
  • Berenstein, C. A., Vidras, A. and Yger, A., Analytic residues along algebraic cycles, J. Complexity 21 (2005), 5–42.
  • Bernstein, I. N. and Gelfand, S. I., Meromorphic property of the functions Pλ, Funktsional. Anal. i Prilozhen. 3 (1969), 84–85 (Russian). English transl.: Funct. Anal. Appl. 3 (1969), 68–69.
  • Bloom, T. and Herrera, M., de Rham cohomology of an analytic space, Invent. Math. 7 (1969), 275–296.
  • Chirka, E. M., Complex Analytic Sets, Kluwer, Dordrecht, 1989.
  • Coleff, N. R. and Herrera, M. E., Les courants résiduels associés à une forme meromorphe, Lecture Notes in Math. 633, Springer, Berlin–Heidelberg, 1978.
  • Denkowski, M. P., Residue calculus for c-holomorphic functions, Ark. Mat. 47 (2009), 73–89.
  • Dickenstein, A. and Sessa, C., Canonical representatives in moderate cohomology, Invent. Math. 80 (1985), 417–434.
  • Gunning, R., Introduction to Holomorphic Functions of Several Variables, Volume II : Local Theory, Wadsworth & Brooks/Cole, Monterey, CA, 1990.
  • Herrera, M. and Lieberman, D., Residues and principal values on complex spaces, Math. Ann. 194 (1971), 259–294.
  • Lärkäng, R., On the duality theorem on an analytic variety, Preprint, Göteborg, 2010.
  • Lärkäng, R. and Samuelsson, H., Various approaches to products of residue currents, Preprint, Göteborg, 2010.
  • Łojasiewicz, S., Introduction to Complex Analytic Geometry, Birkhäuser, Basel, 1991.
  • Passare, M., A calculus for meromorphic currents, J. Reine Angew. Math. 392 (1988), 37–56.
  • Passare, M., Residues, currents, and their relation to ideals of holomorphic functions, Math. Scand. 62 (1988), 75–152.
  • Passare, M., Tsikh, A. and Yger, A., Residue currents of the Bochner–Martinelli type, Publ. Mat. 44 (2000), 85–117.
  • Samuelsson, H., Analytic continuation of residue currents, Ark. Mat. 47 (2009), 127–141.
  • Tsikh, A. and Yger, A., Residue currents, J. Math. Sci. (N. Y.) 120 (2004), 1916–1971.
  • Vidras, A. and Yger, A., On some generalizations of Jacobi’s residue formula, Ann. Sc. École Norm. Super. 34 (2001), 131–157.
  • Yger, A., Formules de division et prolongement méromorphe, in Séminaire d’Analyse P. Lelong–P. Dolbeault–H. Skoda, Années 1985/1986, Lecture Notes in Math. 1295, pp. 226–283, Springer, Berlin–Heidelberg, 1987.